Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 97, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 17, 2023, 10:41 PM CDT for 4 counties in Oklahoma. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 10:41 PM CDT (03:41 UTC)
- Expired
- Jun 17, 2023, 11:03 PM CDT
- In force
- 22 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Garfield County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:50 PM CDT | TSTM WND DMG | 4 Nw Mulhall, OK | Severely damaged home. Possible tornado damage. Time estimated from radar. |
| Jun 17, 10:55 PM CDT | TSTM WND GST 69 | 4 Sse Marshall, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted.
185
WFUS54 KOUN 180341
TOROUN
OKC047-083-103-119-180415-
/O.NEW.KOUN.TO.W.0097.230618T0341Z-230618T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1041 PM CDT Sat Jun 17 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Noble County in northern Oklahoma...
Northwestern Logan County in central Oklahoma...
West central Payne County in central Oklahoma...
Southeastern Garfield County in northern Oklahoma...
* Until 1115 PM CDT.
* At 1041 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Marshall, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marshall and Orlando.
This includes Interstate 35 between mile markers 173 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3609 9728 3609 9763 3616 9767 3617 9769
3623 9770 3628 9731
TIME...MOT...LOC 0341Z 267DEG 42KT 3615 9760
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Ware2 follow-up statements
754
WWUS54 KOUN 180356
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1056 PM CDT Sat Jun 17 2023
OKC047-180406-
/O.CAN.KOUN.TO.W.0097.000000T0000Z-230618T0415Z/
Garfield OK-
1056 PM CDT Sat Jun 17 2023
...THE TORNADO WARNING FOR SOUTHEASTERN GARFIELD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3628 9731 3609 9728 3609 9750 3616 9749
3617 9746 3623 9746 3626 9745
TIME...MOT...LOC 0356Z 270DEG 42KT 3616 9738
$$
OKC083-103-119-180415-
/O.CON.KOUN.TO.W.0097.000000T0000Z-230618T0415Z/
Noble OK-Logan OK-Payne OK-
1056 PM CDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN NOBLE...NORTH CENTRAL LOGAN AND WEST CENTRAL PAYNE
COUNTIES...
At 1056 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Orlando, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Orlando.
This includes Interstate 35 between mile markers 173 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3628 9731 3609 9728 3609 9750 3616 9749
3617 9746 3623 9746 3626 9745
TIME...MOT...LOC 0356Z 270DEG 42KT 3616 9738
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Ware101
WWUS54 KOUN 180403
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1103 PM CDT Sat Jun 17 2023
OKC083-103-119-180413-
/O.CAN.KOUN.TO.W.0097.000000T0000Z-230618T0415Z/
Noble OK-Logan OK-Payne OK-
1103 PM CDT Sat Jun 17 2023
...THE TORNADO WARNING FOR SOUTHWESTERN NOBLE...NORTH CENTRAL LOGAN
AND WEST CENTRAL PAYNE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
LAT...LON 3628 9731 3609 9728 3609 9750 3616 9749
3617 9746 3623 9746 3626 9745
TIME...MOT...LOC 0402Z 267DEG 42KT 3616 9727
$$
WareWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:56 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 17, 6:56 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Sat Jun 17 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 236 PM CDT Sat Jun 17 2023 Severe weather, including the potential for significant hail and wind, will occur later this afternoon through tonight. There is also a risk for tornadoes as the low-level jet strengthens this evening. Water vapor imagery indicates an intense shortwave trough associated with anomalous mid-level flow (~60 to 65 knot 500 mb) moving across Colorado early this afternoon. At the surface, a diffuse boundary/effective warm front is slowly advancing northward across Oklahoma and a dryline is tightening across the Texas panhandle. There will be three synoptic to mesoscale zones for severe convective development as this shortwave trough approaches the Southern Plains: 1) Ascent downstream from this trough is resulting in severe convection developing across the High Plains of Colorado. These thunderstorms will grow upscale into a mesoscale convective system (MCS) that will advance southeastward across southwest Kansas and eventually into northwest Oklahoma by mid-evening. 2) The effective warm front/retreating boundary ahead of the MCS will be an additional focus for convection. Convective inhibition is forecast to sufficiently weaken for discrete/supercellular convection ahead of the MCS--most likely across northwest Oklahoma. This may occur as early as 5 PM. Overtime, the MCS should overtake the discrete convection as it approaches from the northwest. 3) A dryline across the eastern Texas panhandle will be a third focus for convection. A ~60 knot mid-level jet associated with the shortwave trough will impinge on the dryline by mid to late afternoon. Mid-level ascent combined with the dryline circulation will likely be sufficient for isolated to scattered convection along the dryline. These thunderstorms would move into western north Texas and southwest Oklahoma and may also grow upscale into a complex that would track near the Red River. Initially, with any discrete convection across northwest Oklahoma and western north Texas/south west Oklahoma, the primary hazard will be large, potentially significant hail given the magnitude of cloud layer shear (~80 to 90 knots) that is primarily in the zonal direction (west to east). As the MCS advances southeastward and convection consolidates, damaging wind gusts will become the primary hazard; however, large hail will remain a hazard with any embedded, locally intense updrafts. In addition, with a strengthening low-level jet, there will be a tornado risk with any embedded supercellular structures/QLCS mesovortices (LCLs should also lower during the evening). Finally, heavy rainfall will occur with the most intense thunderstorms. Any urban areas or locations with training thunderstorms will have the potential for flooding. The complex of thunderstorms is expected to exit southeast Oklahoma by early Sunday morning. In the system's wake, a dry Father's Day is expected with seasonable temperatures and abundant sunshine. Mahale && .LONG TERM... (Sunday night through next Friday) Issued at 236 PM CDT Sat Jun 17 2023 For early next week, a ~595 dam mid-level ridge is progged to expand northward into the Southern Plains with Oklahoma and north Texas being on the northern periphery of its influence. The attendant low-level thermal ridge will also expand northward with 850 mb temperatures rising to ~30 deg C across western north Texas by Tuesday. As a result, hot conditions will develop with temperatures ranging from the low 90s across northeast Oklahoma to the mid 100s deg F across western north Texas for Monday through Wednesday. Confidence on the heat is high as even the 25th percentile of NBM probabilistic guidance has highs near 100 deg F in Wichita Falls on Tuesday. Deterministic and ensemble guidance does indicate the ridge may shift back to the southwest as a closed-low develops across the eastern U.S. toward the latter half of the week. As a result, the temperature forecast lowers slightly with an added chance for showers and thunderstorms with northwest flow aloft. Mahale && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Sat Jun 17 2023 Watching two main areas of strong to severe thunderstorms early this evening. Storms across parts of northern and western Texas may remain far enough south to mainly impact only the SPS terminal through the evening. However, a more consolidated area of storms is expected to move across at least the northern half of Oklahoma. VFR conditions are expected in the pre storm environment, but as storms potential move across terminal sites later this evening and overnight, IFR visibility is expected along with rather strong and erratic winds. Hail will also be a concern with storms, especially through about 4-5Z. It is possible that gusty easterly winds will occur after the storms move east later tonight, especially across the PNC/SWO/OKC/OUN sites. A northerly wind is expected during at least the first part of Sunday with residual clouds decreasing. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 84 65 93 / 80 10 0 0 Hobart OK 62 90 64 99 / 50 0 0 0 Wichita Falls TX 67 95 67 103 / 50 0 0 0 Gage OK 58 88 62 98 / 60 0 0 0 Ponca City OK 63 84 63 92 / 80 20 0 0 Durant OK 68 90 67 96 / 70 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...10 LONG TERM....10 AVIATION...06
Hazardous weather outlook, Jun 17, 4:48 PM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 448 PM CDT Sat Jun 17 2023 OKZ004>048-050>052-TXZ083>090-182200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 448 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Thunderstorms will move into western Oklahoma and north Texas from the Texas panhandle and into northwest Oklahoma from Kansas this evening. Initially, thunderstorms will be more discrete across western Oklahoma and north Texas and will pose a risk of very large hail, damaging winds, and a couple of tornadoes through early this evening. As the complex of storms from Kansas merges with these thunderstorms, very strong damaging wind gusts, embedded tornadoes, and heavy rainfall will become the primary hazards. All this activity is expected to shift east of the area very late tonight into early Sunday morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across should prepare for severe weather operations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Heat... Heat index values from 100 to 110 degrees are forecast Monday through Wednesday of next week. .Thunderstorms... Thunderstorm chances return to parts of northern and western Oklahoma Thursday and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Jun 17, 10:07 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1007 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Tstm Wnd Gst 1 WSW Lahoma 36.38N 98.11W
06/17/2023 M67 MPH Major OK Mesonet
Mesonet station LAHO Lahoma.
&&
MADLocal storm report, Jun 17, 10:27 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1027 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Tstm Wnd Gst 5 ENE Ardmore 34.20N 97.06W
06/17/2023 M69 MPH Carter OK Mesonet
Ardmore Mesonet.
&&
MADLocal storm report, Jun 17, 10:29 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1029 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM Tstm Wnd Gst 2 SSW Vance Air Force B 36.32N 97.92W
06/17/2023 M64 MPH Garfield OK AWOS
AWOS station KEND Enid Vance AFB.
&&
MADLocal storm report, Jun 17, 10:30 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1030 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Tstm Wnd Gst 1 NNW Watonga 35.87N 98.42W
06/17/2023 M58 MPH Blaine OK AWOS
AWOS station KJWG Watonga.
&&
MADLocal storm report, Jun 17, 10:32 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1032 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tstm Wnd Dmg Sharon 36.28N 99.34W
06/17/2023 Woodward OK Public
Social media video - Damage to tree limbs.
Time estimated.
&&Local storm report, Jun 17, 10:40 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
1040 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Tstm Wnd Gst 4 NNW Lebanon 34.04N 96.94W
06/17/2023 M63 MPH Marshall OK Mesonet
Mesonet station MADI Madill.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:24 PM CDT | Tornado Warning | OUN | Ellis, Harper | 51 min |
| Jun 17, 7:26 PM CDT | Special Weather Statement | OUN | Roger Mills | 34 min |
| Jun 17, 7:32 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 46 min |
| Jun 17, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 41 min |
| Jun 17, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Jun 17, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| Jun 17, 8:09 PM CDT | Tornado Warning | OUN | Harper, Woodward | 25 min |
| Jun 17, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 35 min |
| Jun 17, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 46 min |
| Jun 17, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 44 min |
| Jun 17, 8:32 PM CDT | Tornado Warning | OUN | Cotton | 16 min |
| Jun 17, 8:39 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 46 min |
| Jun 17, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 44 min |
| Jun 17, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 50 min |
| Jun 17, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Ellis, Roger Mills and 1 more | 49 min |
| Jun 17, 9:12 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens | 2 hr |
| Jun 17, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 43 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major and 1 more | 45 min |
| Jun 17, 9:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| Jun 17, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more | 40 min |
| Jun 17, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 49 min |
| Jun 17, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 51 min |
| Jun 17, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 61 min |
| Jun 17, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 7 more | 41 min |
| Jun 17, 10:21 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jun 17, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 49 min |
| Jun 17, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 4 more | 38 min |
| Jun 17, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Logan, Noble, Payne | 50 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 46 min |
| Jun 17, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 34 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more | 38 min |
| Jun 17, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne, Pottawatomie, Seminole | 51 min |
| Jun 17, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Lincoln, McClain, Murray, Oklahoma and 3 more | 49 min |
| Jun 17, 11:28 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 2 hr |
| Jun 17, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 20 min |
| Jun 17, 11:46 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Kiowa, Washita | 3 hr |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa | 38 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 14 min |
| Jun 18, 12:22 AM CDT | Special Weather Statement | OUN | Grady | 23 min |
| Jun 18, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| Jun 18, 12:47 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 28 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 18, 1:06 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 39 min |
| Jun 18, 1:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 26 min |
| Jun 18, 2:30 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jun 18, 2:31 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Jun 18, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 19 min |
| Jun 18, 2:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 18 min |
| Jun 18, 3:36 AM CDT | Special Weather Statement | OUN | Love | 24 min |
| Jun 18, 3:50 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Jun 18, 4:01 AM CDT | Special Weather Statement | OUN | Marshall | 29 min |
| Jun 18, 4:06 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 24 min |
| Jun 18, 4:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 18, 4:31 AM CDT | Special Weather Statement | OUN | Carter | 29 min |
| Jun 18, 4:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter | 35 min |
| Jun 18, 4:50 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 25 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | OUN | Marshall | 32 min |
| Jun 18, 5:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| Jun 18, 5:24 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 13 min |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Cotton, Jefferson, Love, Tillman | 30 hr |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more | 54 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.